# SDR 2005UALA00861

- Difficulty date: August 22, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N198UA
- Make and model: Boeing 747422
- Aircraft serial: 28716
- Aircraft time: 32,738 hours, 4,078 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 794640
- Part serial: NA
- Condition: Disconnected
- Location: Row 26b
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL INOPERATIVE, AFT MOST LT CROSS AISLE, AT DR 5L & ROW 26B.  FOUND CONNECTOR DISCONNECTED.  RESECURED CONNECTOR.
